# SDR SWAA2024060685758

- Difficulty date: May 14, 2024
- Submitted: June 6, 2024
- Operation: Air carrier
- Aircraft: N8575Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63589
- Aircraft time: 19,583 hours, 10,104 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 500i S26l/R
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SUPPORT ANGLE LOCATED BS500I WL156 AND BTW STR26L TO STR26R AT FWD CARGO COMPARTMENT 2024-318190<[01] REPLACED SUPPORT ANGLE LOCATED BS500I WL156 AND BTW STR26L TO STR26R AT FWD CARGO COMPARTMENT IAW B737-800 SRM 51-40-02 AND DRAWING 143A9481 SHEET 17 REV- AND 143A9485 SHEET 11 REV B. SEE INDIVIDUAL SIGN-OFF BELLOW.;[02] REPLACED SUPPORT ANGLE LOCATED BS500I WL156 AND BTW STR26L TO STR26R AT FWD CARGO COMPARTMENT IAW B737-800 SRM 51-40-02 AND DRAWING 143A9481 SHEET 17 REV- AND 143A9485 SHEET 11 REV B. SEE INDIVIDUAL SIGN-OFF BELLOW.
